Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Mar 30, 2007, 3:54 AM CDT for 33 counties in Texas. It took effect at Mar 30, 2007, 7:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 3:54 AM CDT (08:54 UTC)
- In effect from
- Mar 30, 2007, 7:00 AM CDT
- Expired
- Mar 31, 2007, 7:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2708 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 300854 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 354 AM CDT FRI MAR 30 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH 7 AM SATURDAY MORNING... .A VERY MOIST UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH AN APPROACHING STORM SYSTEM FROM THE WEST WILL CREATE THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TODAY AND TONIGHT. TXZ171>173-183>194-202>209-217>225-228-301700- /O.NEW.KEWX.FF.A.0007.070330T1200Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 354 AM CDT FRI MAR 30 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP... BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT... DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA... LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON AND ZAVALA. * FROM 7 AM CDT THIS MORNING THROUGH SATURDAY MORNING * A VERY MOIST AND UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH AN APPROACHING STORM SYSTEM FROM THE WEST WILL CREATE THE POTENTIAL FOR WIDESPREAD HEAVY RAINS AND FLASH FLOODING OVER THE NEXT 24 HOURS. * BECAUSE SOUTH TEXAS SOIL ARE NEARLY SATURATED IN MANY AREAS...RUNOFF AND FLASH FLOODING WILL BE QUICK TO OCCUR. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL INCREASE THROUGH THE DAY AND INTO TONIGHT WITH THE APPROACH OF A STORM SYSTEM FROM THE WEST. VERY MOIST AND UNSTABLE AIR AT THE LOW LEVELS WILL FEED INTO THIS STORM SYSTEM ALONG WITH A BELT OF UPPER LEVEL MOISTURE SPREADING OVER SOUTH TEXAS FROM THE PACIFIC. THIS WILL RESULT IN WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HEAVY AMOUNTS OF 4 TO 8 INCHES POSSIBLE TODAY INTO EARLY SATURDAY. THE HEAVY RAINS ARE EXPECTED TO TAPER OFF FROM THE WEST SATURDAY BY LATE SATURDAY MORNING AS THE STORM SYSTEM PUSHES TO THE EAST A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
3 follow-up statements
000 WGUS64 KEWX 302237 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 PM CDT FRI MAR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM SATURDAY MORNING... .A VERY MOIST UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH A STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT INTO SATURDAY MORNING. TXZ171>173-183>194-202>209-217>225-228-310900- /O.CON.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 537 PM CDT FRI MAR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON AND ZAVALA. * THROUGH SATURDAY MORNING AT 7 AM. * A VERY MOIST AND UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH A STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR WIDESPREAD HEAVY RAINS AND FLASH FLOODING THROUGH SATURDAY MORNING. * BECAUSE SOUTH TEXAS SOILS ARE SATURATED IN MANY AREAS...RUNOFF AND FLASH FLOODING WILL BE QUICK TO OCCUR. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH THE NIGHT WITH THIS STRONG STORM SYSTEM. VERY MOIST AND UNSTABLE AIR AT THE LOW LEVELS WILL FEED INTO THIS STORM SYSTEM ALONG WITH A BELT OF UPPER LEVEL MOISTURE SPREADING OVER SOUTH TEXAS FROM THE PACIFIC. THIS WILL RESULT IN WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HEAVY AMOUNTS OF 4 TO 8 INCHES POSSIBLE INTO EARLY SATURDAY. THE HEAVY RAINS ARE EXPECTED TO TAPER OFF FROM THE WEST BY LATE SATURDAY MORNING AS THE STORM SYSTEM PUSHES TO THE EAST A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 310827 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 327 AM CDT SAT MAR 31 2007 ...FLASH FLOOD WATCH IS CANCELLED FOR MUCH OF SOUTH CENTRAL TEXAS... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT SATURDAY FOR SOUTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS... .A VERY MOIST UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH A STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING TONIGHT INTO SATURDAY MORNING. TXZ171>173-183>192-194-202>206-217>220-228-310930- /O.CAN.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-LEE-KINNEY-UVALDE-MEDINA- BEXAR-COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON... CARRIZO SPRINGS 327 AM CDT SAT MAR 31 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE STORMS WHICH CAUSED HEAVY RAINS HAVE MOVED EAST. ONLY ISOLATED TO SCATTERED SHOWERS ARE EXPECTED THIS MORNING. RAINFALL WILL NOT BE ENOUGH TO CAUSE FLASH FLOODING...BUT SOME STREAMS AND RIVERS WILL CONTINUE TO BE OUT OF BANKS OR IN FLOOD FROM PREVIOUS HEAVY RAINFALL. $$ TXZ193-207>209-221>225-311200- /O.CON.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-DE WITT- LAVACA- INCLUDING THE CITIES OF...BASTROP...SEGUIN...LOCKHART... LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 327 AM CDT SAT MAR 31 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA AND WILSON. * UNTIL 7 AM CDT THIS MORNING * A VERY MOIST AND UNSTABLE ATMOSPHERE OVER SOUTH TEXAS ALONG WITH A STRONG STORM SYSTEM WILL CREATE THE POTENTIAL FOR WIDESPREAD HEAVY RAINS AND FLASH FLOODING THROUGH SATURDAY MORNING. * BECAUSE SOUTH TEXAS SOILS ARE SATURATED IN MANY AREAS...RUNOFF AND FLASH FLOODING WILL BE QUICK TO OCCUR. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH THE NIGHT WITH THIS STRONG STORM SYSTEM. VERY MOIST AND UNSTABLE AIR AT THE LOW LEVELS WILL FEED INTO THIS STORM SYSTEM ALONG WITH A BELT OF UPPER LEVEL MOISTURE SPREADING OVER SOUTH TEXAS FROM THE PACIFIC. THIS WILL RESULT IN WIDESPREAD AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HEAVY AMOUNTS OF 4 TO 8 INCHES POSSIBLE INTO EARLY SATURDAY. THE HEAVY RAINS ARE EXPECTED TO TAPER OFF FROM THE WEST BY LATE SATURDAY MORNING AS THE STORM SYSTEM PUSHES TO THE EAST A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 311204 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 704 AM CDT SAT MAR 31 2007 ...FLASH FLOOD WATCH HAS EXPIRED... .SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE COASTAL PLAINS THROUGH MID MORNING BUT ARE NOT EXPECTED TO CAUSE WIDESPREAD FLASH FLOODING PROBLEMS. TXZ193-207>209-221>225-311315- /O.EXP.KEWX.FF.A.0007.000000T0000Z-070331T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-DE WITT- LAVACA- INCLUDING THE CITIES OF...BASTROP...SEGUIN...LOCKHART... LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 704 AM CDT SAT MAR 31 2007 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR SOUTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS HAS EXPIRED. THE UPPER LEVEL STORM SYSTEM RESPONSIBLE FOR THE WIDESPREAD SHOWERS AND THUNDERSTORMS IS CONTINUING TO MOVE EAST. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MID MORNING ACROSS THE COASTAL PLAINS...BUT WILL NOT CAUSE WIDESPREAD FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 30, 12:08 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Mar 30, 12:08 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1208 AM CDT FRI MAR 30 2007 .AVIATION... MVFR CIGS DEVELOPING AND WILL LOWER TO IFR BY 09Z. CHANCES FOR THUNDERSTORMS WILL ENTER THE FORECAST BEFORE SUNRISE AT KDRT...THEN SPREAD EAST TO THE I-35 TERMINALS BETWEEN 12-16Z. SOME IMPROVEMENT EXPECTED FRIDAY AFTERNOON...BUT AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVERNIGHT FRIDAY. A MODERATE SOUTHERLY LOW LEVEL FLOW WILL CONTINUE FOR THE NEXT 24H. && .PREV DISCUSSION... /ISSUED 841 PM CDT THU MAR 29 2007/ UPDATE... LIGHT SHOWERS CONTINUE TO PERSIST ACROSS NORTHERN SECTIONS OF OUR CWFA. NO THUNDERSTORMS ARE OCCURRING OVER THE REGION AT THIS TIME. HOWEVER...WILL CONTINUE THE CHANCES FOR SHOWERS AND THUNDERSTORMS FOR TONIGHT. MADE MINOR CHANGES TO THE GRIDS BASED ON CURRENT CONDITIONS. OTHERWISE...THE FORECAST PACKAGE IS IN GOOD SHAPE...NO MAJOR CHANGES. PREV DISCUSSION... /ISSUED 637 PM CDT THU MAR 29 2007/ AVIATION... MVFR CIGS TO LOWER TO IFR AT I-35 TERMINALS AROUND 09Z AND HOLD THROUGH 17Z BEFORE IMPROVING. VFR CONDITIONS AT KDRT WILL GO MVFR BY 06Z...THEN IFR AROUND 09Z. CHANCES FOR THUNDERSTORMS TOWARD THE END OF THE TAF PERIOD ARE EXPECTED TO INCREASE BEYOND THE TAF PERIOD INTO FRIDAY NIGHT. A MODERATE SOUTHERLY LOW LEVEL FLOW WILL CONTINUE. PREV DISCUSSION... /ISSUED 406 PM CDT THU MAR 29 2007/ DISCUSSION... LARGE UPPER LOW CONTINUE OVER THE FOUR CORNERS THIS AFTERNOON WITH SURFACE BOUNDARY/COOL FRONT/DRYLINE AND LOWER LEVEL THETA-E RIDGE ACROSS THE WESTERN PORTIONS OF SOUTH CENTRAL TEXAS. THESE FEATURES WILL MOVE SLOWLY TONIGHT AND FRIDAY, BEFORE MOVING ACROSS THE AREA FRIDAY NIGHT AND SATURDAY. AMPLE MOISTURE SUGGESTS LOCALLY HEAVY RAINS POSSIBLE, HOWEVER WILL HOLD OFF ON FLASH FLOOD WATCH AS INITIALLY WILL BE ISOLATED. A WATCH MAY BE NEEDED BY FRIDAY NIGHT OR EARLY SATURDAY AS MORE WIDESPREAD COVERAGE OF HEAVY RAINS BECOME POSSIBLE. UPPER LOW MOVES EAST OF AREA SATURDAY NIGHT WITH POPS ENDING. BY MONDAY, AN UPPER TROUGH APPROACHES ACROSS NORTHERN MEXICO. THIS WILL BE A SLOW MOVER, HOWEVER POPS WILL AGAIN BE IN THE FORECAST. A STRONG COLD FRONT MOVES THROUGH ON WEDNESDAY. MAY BE ANOTHER BOUT OF LOCALLY HEAVY RAINS AND SEVERE STORMS. HAVE GENERALLY GONE WITH MEX TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 76 64 75 60 / 50 60 60 70 30 AUSTIN BERGSTROM INTL AIRPORT 66 77 65 73 55 / 50 60 60 70 30 DEL RIO INTL AIRPORT 63 77 62 82 59 / 40 60 50 30 - SAN ANTONIO INTL AIRPORT 67 74 63 76 58 / 30 60 60 60 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 03/11/WR
Hazardous weather outlook, Mar 29, 9:01 AM CDT, 18 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 901 AM CDT THU MAR 29 2007 TXZ171>173-183>194-202>209-217>225-228-301200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 901 AM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT. A VIGOROUS STORM SYSTEM OVER THE WESTERN UNITED STATES WILL CONTINUE TO TRIGGER STRONG TO SEVERE THUNDERSTORMS ACROSS MUCH OF THE SOUTHERN PLAINS TODAY AND TONIGHT. INSTABILITY AND MOISTURE ARE SUFFICIENT TO RESULT IN THUNDERSTORM DEVELOPMENT AT ANY TIME. THE THREAT FOR SEVERE WEATHER WILL BE HIGHER DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE. LOCALIZED HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE POTENTIAL FOR SEVERE WEATHER AND LOCALIZED HEAVY RAINFALL WILL CONTINUE THROUGH AT LEAST SATURDAY. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS PARTS OF SOUTH CENTRAL TEXAS EACH DAY THROUGH MUCH OF THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR THIS EVENING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:11 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Mar 30, 9:39 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 36 min |
| Mar 30, 9:55 AM CDT | Tornado Warning | EWX | Blanco, Comal, Hays | 35 min |
| Mar 30, 10:26 AM CDT | Tornado Warning | EWX | Hays | 19 min |
| Mar 30, 10:28 AM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis, Williamson | 4 hr |
| Mar 30, 10:28 AM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis | 4 hr |
| Mar 30, 10:35 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 4 hr |
| Mar 30, 10:43 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 11 min |
| Mar 30, 11:08 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 37 min |
| Mar 30, 11:19 AM CDT | Flash Flood Warning | EWX | Bandera | 4 hr |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 33 min |
| Mar 30, 11:50 AM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 25 min |
| Mar 30, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 21 min |
| Mar 30, 12:20 PM CDT | Flash Flood Warning | EWX | Bastrop | 2 hr |
| Mar 30, 12:38 PM CDT | Flash Flood Warning | EWX | Gillespie | 112 min |
| Mar 30, 12:54 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 36 min |
| Mar 30, 1:20 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 25 min |
| Mar 30, 1:38 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 31 min |
| Mar 30, 1:54 PM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Mar 30, 2:21 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Mar 30, 3:07 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| Mar 30, 4:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 78 min |
| Mar 30, 4:39 PM CDT | Tornado Warning | EWX | Val Verde | 51 min |
| Mar 30, 5:18 PM CDT | Tornado Warning | EWX | Edwards | 42 min |
| Mar 30, 5:26 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Mar 30, 5:57 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 63 min |
| Mar 30, 6:19 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 56 min |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.